# SDR MASA200601781

- Difficulty date: July 6, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- Aircraft time: 25,233 hours, 18,001 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: False Activation
- Location: Spoilerons
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6383 PHX - PILOT REPORTED A SPOILERON FAULT MESSAGE.  MX RESET.
